# SDR ASAA0540235

- Difficulty date: May 10, 2005
- Submitted: July 13, 2005
- Operation: Air carrier
- Aircraft: N783AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25114
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - NR 5 SLAT OUTBOARD TRAILING EDGE IS DELAMINATING.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR FILLER, AND DOUBLER IAW BOEING 737-400 SRM 51-70-10 PAGE 8.  (M)
